# SDR AALA20091014ORD01

- Difficulty date: October 14, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 12 hours, 9 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Condition: Faulty
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PASSING FLIGHT LEVEL 180, WHEEL WELL FIRE INDICATED.  INDICATIONS STOPPED AT 10000 FEET.  RETURNED TO ORD AND LANDED OVERWEIGHT AT 167,000 POUNDS WITHOUT INCIDENT.  WHEEL WELL LIGHT FLICKERED FOR APPROXIMATELY 5 MINUTES.  REPLACED OVERHEAD DETECTOR CONTROLLER.
